# SDR DALA2020071902602

- Difficulty date: July 16, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 66,406 hours, 30,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT INOPERATIVE.  ON ROW 3 CD SEAT (FWD LIGHT), REPAIRED A WIRE IAW AWM 33-51-06
